# SDR DALA2018112966889

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,333 hours, 22,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Condition: Loose
- Location: Arming Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6711, L/P 4998547) L1 DOOR DOES NOT ARM PROPERLY. ARMING LEVER DOES NOT MOVE TO FULLY ARMED POSITION. FOUND ADJUSTMENT ROD FOR SLIDE ARMING VISUAL INDICATOR LOOSE AND RESTRISCTING GIRT BAR ARMING LEVER. ADJUSTED ROD LENGTH PER B757 AMM 52-11. GIRT BAR ARMING MECHANISM.
